Positive solutions to semilinear elliptic equations with critical lower order terms

V Liskevich, S Lyakhova, VB Moroz

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionPositive solutions to semilinear elliptic equations with critical lower order terms
Original languageEnglish
Title of host publicationInternational Conference on Differential Equations "Equadiff2003", Hasselt, Belgium
EditorsF.Dumortier , H.Broer , J.Mawhin , S.Veduyn Lunel
PublisherWorld Scientific Publishing Co.
Pages549 - 554
Number of pages6
ISBN (Print)9812561692
Publication statusPublished - 2005

Bibliographical note

Conference Organiser: F.Dumortier, H.Broer,J.Mawhin,S.Veduyn Lunel

Cite this